MAUDE Adverse Event Report: KARL STORZ SE & CO. KG URETERO-RENOSCOPE, 9.5 FR., 6°, 43 CM

KARL STORZ SE & CO. KG URETERO-RENOSCOPE, 9.5 FR., 6°, 43 CM
Model Number 27002L
Medical Device Problem Codes Poor Quality Image (1408); Improper Chemical Reaction (2952); Optical Distortion (3000)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the image is foggy.No negative impact in state of health reported.
 
Additional Manufacturer Narrative
The device in question was returned to manufacturer.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Additional Manufacturer Narrative
During technical investigation the following was observed: moisture was found to have penetrated the system.The imaging is blurred due to the presence of moisture.The distal solder joint has been chemically corroded, which may have led to the leak.The damage identified is not attributable to a production or manufacturing defect but was caused by clinical use and clinical reprocessing.Appropriate warnings about the correct handling of the device and the product testing as well as precautions and warnings are included in the corresponding instructions for use.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
URETERO-RENOSCOPE, 9.5 FR., 6°, 43 CM
Common Device Name
URETERO-RENOSCOPE, 9.5 FR., 6°, 43 CM
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key24373444
Report Number9610617-2026-00320
Device Sequence Number5583720
Product Code FGB
UDI-Device Identifier04048551231265
UDI-Public04048551231265
Combination Product (Y/N)N
Initial Reporter CountryLG
PMA/510(K) Number
K233372
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number27002L
Device Catalogue Number27002L
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/28/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2026
Supplement Date Received by Manufacturer05/05/2026
Initial Report FDA Received Date02/17/2026
Supplement Report FDA Received Date05/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown